# SDR 98ZZZX4549

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501GS
- Make and model: Cessna 501
- Aircraft serial: 5010012
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4013241901
- Condition: Malfunctioned
- Location: Cockpit
- Component: Honeywell, AZ241
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INITIAL 'POWER-UP' OF AIR DATA COMPUTER, ALTIMETER FALLS OFF LINE (FLAGS), AND REMAINS OFF LINE UNTIL AIR DATA COMPUTER IS IN THE OFF POSITION.
